MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Corneal Abrasion (1789)
Date of Event 12/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that the flap edge could not be separated, resulting in corneal epithelial damage in the right eye of a patient, during refractive surgery.The surgery was completed on same day.There are two related reports for this patient.This report addresses the patient's right eye and another manufacturer report will be filed for the fellow eye.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record (dhr) traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.Most recent onsite visit from field service engineer was the installation of the device.Field service engineer performed and signed service installation record.System meets specifications as per service installation record.The review of logfile for the day of treatment shows all laser system functions were within specifications.The energy was stable during this period.The reported treatment could be identified in the logfile.The beam control-check resulted in a correction of thirty-four microns.The treatment of the patient's right eye was finished successfully without any issue.No deviation between planned and performed energy is detectable for the reported treatment.The user operated within the recommended energy settings.The thickness of the flap was thinner than the recommended flap thickness.Review of the logfiles for the treatment day shows no relevant warning or error messages.No technical root cause could be identified.The system was working within specification.After the reported case the device was investigated by the local field service engineer, together with the help of global technical service.During the investigation no technical issue was identified that could have led to the reported event.The device was working within specifications.No complaint-related product is expected to be returned for investigation.No device related issues were identified based on the provided data.Therefore, the case is coded as "inconclusive - device met specifications".The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 FEMTOSECOND LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24064516
Report Number3003288808-2026-00053
Device Sequence Number16019130
Product Code GEX
UDI-Device Identifier00380659909412
UDI-Public(01)00380659909412(17)450908(11)250908(10)17MUMD
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990941
Device Lot Number17MUMD
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2025
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexMale